# SDR QXEA2017110200660

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 34,415 hours, 35,662 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1411
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 28,121 hours, 29,396 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A DAILY SYSTEMS CHECK, AUTOFEATHER FAILED MESSAGE FOR THE LEFT ENGINE AND ABORT MESSAGE FOR THE RIGHT ENGINE.  REMOVED FROM SERVICE. CHECKED CDS FOUND FAULT CODE 398 B.  COMPLIED WITH FIM 61-20-00-810-805. COMPLIED WITH NR 1 PEC.  REMOVED AND REPLACED IAW AMM 61-20-36-000-801, AND 400-801. ALL POST RUNS AND TEST COMPLIED WITH AND GOOD RESULTS. AUTOFEATHER UP TRIM TEST NOW PASSES.  AIRCRAFT RETURNED TO SERVICE.
